# SDR AMTA200700459

- Difficulty date: September 24, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98811
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L/L EMERGENCY LT INOPERATIVE.  REPLACED BATTERY PACK CHECKS NORMAL.  (K)
